It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I have been on Strattera for 2 wks now taking 20 mg. and on day 2 of taking 40mg. I have extreme hot flashes, sweating (I dont think i have ever sweat this much), i have noticed i get a headache in the late afternoon, sleepiness during the day....nausea has left b/c i started taking it with my heaviest meal, but i cant sleep at night. ANyways, i feel a little more calm and more focused but today wasnt a good day for me...i had 6 projects going on at the same time and couldnt finish anything. I used to take Adderall but dr switched me...i think i could deal with the strattera if the sweating and hot flashes would go away. I think what you're experiencing is just side effects BUT it could be your body telling you something else. You should really contact you doctor and express how your feeling. Good luck to you.





All times are GMT -7. The time now is 06:20 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!